| Model Number |
72404253-12 |
| Medical Device Problem Codes |
Inflation Problem (1310); Material Puncture/Hole (1504); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) presented inflation issues, as the device did not cycle and no response occurred when pumped, preventing the patient from achieving an erection.A surgical procedure was performed during which air and a hole was observed in the device.The ipp was replaced.No patient complications were reported.